Alert archive / Missouri / Red Flag Warnings in 2014
Red Flag Warning 12, NWS Kansas City, MO
NWS Kansas City, MO issued this red flag warning at Mar 31, 2014, 4:05 AM CDT for 13 counties in Missouri; 7 counties in Kansas. It took effect at Mar 31, 2014, 12:00 PM CDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 31, 2014, 4:05 AM CDT (09:05 UTC)
- In effect from
- Mar 31, 2014, 12:00 PM CDT
- Expired
- Mar 31, 2014, 6:51 PM CDT
- In force
- 7 hr
- Issued by
- NWS Kansas City, MO
Counties Atchison County, KS, Doniphan County, KS, Johnson County, KS, Leavenworth County, KS, Linn County, KS, Miami County, KS, Wyandotte County, KS, Andrew County, MO, Atchison County, MO, Buchanan County, MO, Clay County, MO, Clinton County, MO, DeKalb County, MO, Gentry County, MO, Harrison County, MO, Holt County, MO, Jackson County, MO, Nodaway County, MO, Platte County, MO, Worth County, MO
The radar
The Pleasant Hill radar (KEAX), 98 km from the middle of the area, began a volume at 09:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Topeka, KS (KFOE), launched 00:00Z, 9.1 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2730 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 212 m²/s²
- 0-3 km storm-relative helicity
- 322 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
567 WWUS83 KEAX 310905 RFWEAX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 405 AM CDT MON MAR 31 2014 ...CRITICAL FIRE DANGER EXPECTED ACROSS WESTERN MISSOURI AND EASTERN KANSAS THIS AFTERNOON... .CLOUD COVER AND INCREASING MOISTURE WILL KEEP FIRE DANGER AND WINDS BELOW CRITICAL LEVELS THIS MORNING. HOWEVER...CONDITIONS ARE EXPECTED TO CHANGE RAPIDLY BY EARLY AFTERNOON WITH THE PASSAGE OF A SURFACE DRYLINE ACROSS NORTHWEST MISSOURI. A SUBTLE SHIFT OF WINDS INTO THE SOUTHWEST WILL ALLOW SKIES TO CLEAR AND RELATIVE HUMIDITY VALUES TO PLUMMET. WINDS ACROSS FAR NORTHEASTERN KANSAS AND NORTHWESTERN MISSOURI WILL INCREASE TO BETWEEN 25 TO 35 MPH WITH GUSTS UP TO 45 MPH. RELATIVE HUMIDITY VALUES WILL RAPIDLY FALL TO AROUND 20 PERCENT THIS AFTERNOON...WITH PREXISTING DRY FUELS AND CURED GRASSES RESULTING IN EXTREME FIRE BEHAVIOR. KSZ025-057-060-102>105-MOZ001>005-011>013-020-021-028-029-037- 311715- /O.NEW.KEAX.FW.W.0012.140331T1700Z-140401T0000Z/ ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-HOLT-ANDREW- DE KALB-BUCHANAN-CLINTON-PLATTE-CLAY-JACKSON- 405 AM CDT MON MAR 31 2014 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 001... 002...003...004...005...011...012...013...020...021...025...028... 029...037...057...060...102...103...104 AND 105... THE NATIONAL WEATHER SERVICE IN KANSAS CITY/PLEASANT HILL HAS ISSUED A RED FLAG WARNING FOR STRONG WINDS AND LOW HUMIDITY...WHICH IS IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS EVENING. * AFFECTED AREA...IN KANSAS...FIRE WEATHER ZONE 025 ATCHISON KS... FIRE WEATHER ZONE 057 MIAMI...FIRE WEATHER ZONE 060 LINN KS... FIRE WEATHER ZONE 102 DONIPHAN...FIRE WEATHER ZONE 103 LEAVENWORTH...FIRE WEATHER ZONE 104 WYANDOTTE AND FIRE WEATHER ZONE 105 JOHNSON KS. IN MISSOURI...FIRE WEATHER ZONE 001 ATCHISON MO...FIRE WEATHER ZONE 002 NODAWAY...FIRE WEATHER ZONE 003 WORTH...FIRE WEATHER ZONE 004 GENTRY...FIRE WEATHER ZONE 005 HARRISON...FIRE WEATHER ZONE 011 HOLT...FIRE WEATHER ZONE 012 ANDREW...FIRE WEATHER ZONE 013 DE KALB...FIRE WEATHER ZONE 020 BUCHANAN...FIRE WEATHER ZONE 021 CLINTON...FIRE WEATHER ZONE 028 PLATTE...FIRE WEATHER ZONE 029 CLAY AND FIRE WEATHER ZONE 037 JACKSON. * WINDS...SOUTHWEST 25 TO 30 MPH WITH GUSTS UP TO 45 MPH. * TIMING...RED FLAG CONDITIONS ARE EXPECTED TO RAPIDLY DEVELOP ACROSS NORTHWEST MISSOURI AND ADJACENT EASTERN KANSAS EARLY THIS AFTERNOON...WITH CONDITIONS GRADUALLY SPREADING SOUTH AND EAST WITH THE PASSAGE OF A SURFACE DRYLINE. * RELATIVE HUMIDITY...AS LOW AS 20 PERCENT. * TEMPERATURES...HIGH TEMPERATURES WILL REACH THE LOWER TO MIDDLE 70S. * LIGHTNING...ISOLATED THUNDERSTORMS ARE POSSIBLE THIS MORNING...BUT NO PRECIPITATION IS EXPECTED WITH THE DEVELOPMENT OF RED FLAG CONDITIONS. * IMPACTS...RAPID WILDFIRE SPREAD TOWARD THE NORTHEAST IS POSSIBLE THIS AFTERNOON WITHIN THE RED FLAG AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ BOOKBINDER
3 follow-up statements
267 WWUS83 KEAX 311653 RFWEAX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1153 AM CDT MON MAR 31 2014 ...CRITICAL FIRE DANGER EXPECTED ACROSS WESTERN MISSOURI AND EASTERN KANSAS THIS AFTERNOON... .CONDITIONS ARE STILL EXPECTED TO DRY OUT RAPIDLY BY EARLY AFTERNOON. SOUTHWEST WINDS WILL ALLOW SKIES TO CLEAR AND RELATIVE HUMIDITY VALUES TO DROP TO BETWEEN 20 AND 25 PERCENT. WINDS ACROSS FAR NORTHEASTERN KANSAS AND NORTHWESTERN MISSOURI WILL INCREASE TO BETWEEN 25 TO 35 MPH WITH GUSTS UP TO 45 MPH. WITH PREEXISTING DRY FUELS AND CURED GRASSES THE WEATHER CONDITIONS WILL RESULT IN EXTREME FIRE BEHAVIOR. LATER THIS EVENING WINDS WILL SHIFT TO THE WEST...THEN TO THE NORTHWEST AROUND 15 TO 25 MPH BY MIDNIGHT. KSZ025-057-060-102>105-MOZ001>005-011>013-020-021-028-029-037- 010000- /O.CON.KEAX.FW.W.0012.140331T1700Z-140401T0000Z/ ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-HOLT-ANDREW- DE KALB-BUCHANAN-CLINTON-PLATTE-CLAY-JACKSON- 1153 AM CDT MON MAR 31 2014 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 001... 002...003...004...005...011...012...013...020...021...025...028... 029...037...057...060...102...103...104 AND 105... * AFFECTED AREA...IN KANSAS...FIRE WEATHER ZONE 025 ATCHISON KS... FIRE WEATHER ZONE 057 MIAMI...FIRE WEATHER ZONE 060 LINN KS... FIRE WEATHER ZONE 102 DONIPHAN...FIRE WEATHER ZONE 103 LEAVENWORTH...FIRE WEATHER ZONE 104 WYANDOTTE AND FIRE WEATHER ZONE 105 JOHNSON KS. IN MISSOURI...FIRE WEATHER ZONE 001 ATCHISON MO...FIRE WEATHER ZONE 002 NODAWAY...FIRE WEATHER ZONE 003 WORTH...FIRE WEATHER ZONE 004 GENTRY...FIRE WEATHER ZONE 005 HARRISON...FIRE WEATHER ZONE 011 HOLT...FIRE WEATHER ZONE 012 ANDREW...FIRE WEATHER ZONE 013 DE KALB...FIRE WEATHER ZONE 020 BUCHANAN...FIRE WEATHER ZONE 021 CLINTON...FIRE WEATHER ZONE 028 PLATTE...FIRE WEATHER ZONE 029 CLAY AND FIRE WEATHER ZONE 037 JACKSON. * WINDS...SOUTHWEST 25 TO 30 MPH WITH GUSTS UP TO 45 MPH. * TIMING...RED FLAG CONDITIONS ARE EXPECTED TO RAPIDLY DEVELOP ACROSS NORTHWEST MISSOURI AND ADJACENT EASTERN KANSAS THROUGH THE AFTERNOON. * RELATIVE HUMIDITY...AS LOW AS 20 PERCENT. * TEMPERATURES...HIGH TEMPERATURES WILL REACH THE MIDDLE TO UPPER 70S. * LIGHTNING...ISOLATED THUNDERSTORMS ARE POSSIBLE THIS EVENING... BUT LITTLE TO NO PRECIPITATION IS EXPECTED WITH THE DEVELOPMENT OF RED FLAG CONDITIONS. * IMPACTS...RAPID WILDFIRE SPREAD TOWARD THE NORTHEAST IS POSSIBLE THIS AFTERNOON WITHIN THE RED FLAG AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$
709 WWUS83 KEAX 312102 RFWEAX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 402 PM CDT MON MAR 31 2014 ...CRITICAL FIRE DANGER EXPECTED ACROSS WESTERN MISSOURI AND EASTERN KANSAS THIS AFTERNOON... .CONDITIONS ARE STILL EXPECTED TO REMAIN DRY THIS AFTERNOON AND THIS EVENING. SOUTHWEST WINDS WILL ALLOW SKIES TO CLEAR AND RELATIVE HUMIDITY VALUES TO DROP TO BETWEEN 20 AND 25 PERCENT. WINDS ACROSS FAR NORTHEASTERN KANSAS AND NORTHWESTERN MISSOURI WILL INCREASE TO BETWEEN 25 TO 35 MPH WITH GUSTS UP TO 45 MPH. WITH PREEXISTING DRY FUELS AND CURED GRASSES THE WEATHER CONDITIONS WILL RESULT IN EXTREME FIRE BEHAVIOR. LATER THIS EVENING WINDS WILL SHIFT TO THE WEST...THEN TO THE NORTHWEST AROUND 15 TO 25 MPH BY MIDNIGHT. KSZ025-057-060-102>105-MOZ001>005-011>013-020-021-028-029-037- 010000- /O.CON.KEAX.FW.W.0012.000000T0000Z-140401T0000Z/ ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-HOLT-ANDREW- DE KALB-BUCHANAN-CLINTON-PLATTE-CLAY-JACKSON- 402 PM CDT MON MAR 31 2014 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 001... 002...003...004...005...011...012...013...020...021...025...028... 029...037...057...060...102...103...104 AND 105... * AFFECTED AREA...IN KANSAS...FIRE WEATHER ZONE 025 ATCHISON KS... FIRE WEATHER ZONE 057 MIAMI...FIRE WEATHER ZONE 060 LINN KS... FIRE WEATHER ZONE 102 DONIPHAN...FIRE WEATHER ZONE 103 LEAVENWORTH...FIRE WEATHER ZONE 104 WYANDOTTE AND FIRE WEATHER ZONE 105 JOHNSON KS. IN MISSOURI...FIRE WEATHER ZONE 001 ATCHISON MO...FIRE WEATHER ZONE 002 NODAWAY...FIRE WEATHER ZONE 003 WORTH...FIRE WEATHER ZONE 004 GENTRY...FIRE WEATHER ZONE 005 HARRISON...FIRE WEATHER ZONE 011 HOLT...FIRE WEATHER ZONE 012 ANDREW...FIRE WEATHER ZONE 013 DE KALB...FIRE WEATHER ZONE 020 BUCHANAN...FIRE WEATHER ZONE 021 CLINTON...FIRE WEATHER ZONE 028 PLATTE...FIRE WEATHER ZONE 029 CLAY AND FIRE WEATHER ZONE 037 JACKSON. * WINDS...SOUTHWEST 25 TO 30 MPH WITH GUSTS UP TO 45 MPH. * TIMING...RED FLAG CONDITIONS ARE EXPECTED TO RAPIDLY DEVELOP ACROSS NORTHWEST MISSOURI AND ADJACENT EASTERN KANSAS THROUGH THE AFTERNOON. * RELATIVE HUMIDITY...AS LOW AS 20 PERCENT. * TEMPERATURES...HIGH TEMPERATURES WILL REACH THE MIDDLE TO UPPER 70S. * LIGHTNING...ISOLATED THUNDERSTORMS ARE POSSIBLE THIS EVENING... BUT LITTLE TO NO PRECIPITATION IS EXPECTED WITH THE DEVELOPMENT OF RED FLAG CONDITIONS. * IMPACTS...RAPID WILDFIRE SPREAD TOWARD THE NORTHEAST IS POSSIBLE THIS AFTERNOON WITHIN THE RED FLAG AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$
546 WWUS83 KEAX 312351 RFWEAX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 651 PM CDT MON MAR 31 2014 KSZ025-057-060-102>105-MOZ001>005-011>013-020-021-028-029-037- 010100- /O.CAN.KEAX.FW.W.0012.000000T0000Z-140401T0000Z/ ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-HOLT-ANDREW- DE KALB-BUCHANAN-CLINTON-PLATTE-CLAY-JACKSON- 651 PM CDT MON MAR 31 2014 ...RED FLAG WARNING IS CANCELLED FOR FIRE WEATHER ZONES 001... 002...003...004...005...011...012...013...020...021...025... 028...029...037...057...060...102...103...104 AND 105... THE NATIONAL WEATHER SERVICE IN KANSAS CITY/PLEASANT HILL HAS CANCELLED THE RED FLAG WARNING. TEMPERATES WILL CONTINUE TO FALL BEHIND A COLD FRONT THAT SWEPT THROUGH EASTERN KANSAS AND WESTERN MISSOURI THIS AFTERNOON. THIS WILL ALLOW HUMIDITY LEVELS TO RAPIDLY RECOVER THIS EVENING BRINGING THE RED FLAG EVENT TO AN END. BUT...CONTINUED STRONG AND GUSTY WINDS AFTER SUNSET WILL KEEP THE THREAT OF FLAIR UPS FROM ANY FIRES TODAY GOING WELL INTO THE OVERNIGHT HOURS. $$ CUTTER
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this red flag warning went out at Mar 30, 11:39 PM CDT, 4 hours 26 minutes earlier.
Area forecast discussion, Mar 30, 11:39 PM CDT, 4 hours 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1139 PM CDT Sun Mar 30 2014 .DISCUSSION... Issued at 407 PM CDT SUN MAR 30 2014 Strong surface pressure gradient has set up across the entire forecast area between a developing and deepening surface trough over the eastern Rockies and far western High Plains. In response to the trough off to the west and a departing surface ridge to the E/SE of the forecast area southerly winds between 20 and 30 mph, with gusts approaching 40 mph. The fire weather threat has been on the increase through the day, and has surpassed all earlier expectations, in that surface conditions turned out to be much drier with deeper mixing. The highlights of the fire weather forecast for the remainder of the day will be covered in the fire weather discussion below. Expect skies to remain mostly clear with passing mid to upper level clouds, with dry conditions persisting through the rest of the day. For tonight a strong low level jet will nose into the area bringing with it an influx of low level moisture. Good isentropic lift, mainly along the 305K surface will lead to some low level ascent within the warm air advection regime. The result will be a period of isolated to scattered showers early Monday morning, likely in the 12z to 18z time frame. Elevated instability will be present, however it looks to be somewhat meager, likely around a couple hundred J/kg. This meager amount of instability could result in a few thunderstorms within the scattered shower activity. The mid level trough, which will help in the shower development will push to the E/NE through the day on Monday, with the axis of the trough clearing the area by Monday afternoon, thus ending the chances for rain by Monday evening. The leading edge of the surface ridge will then nose into the area from the northwest, bringing a cold front through the area with it. The good news for those fans of warm, spring weather is that the cold front has been a touch slower with each run of the models, so at this point it appears that all of the forecast area will remain in the pre-frontal warm sector through most of the day, yielding temperatures back in the 70s for most of the area on Monday. By Tuesday the cold front will have traversed the area, bringing a rather dramatic cool down. Expect lows on Tuesday morning to be near freezing, with highs on Tuesday afternoon only reaching the lower to middle 50s as the cooler air settles into the area. Tuesday will likely end the docile period of the forecast as active weather then ramps up for the middle to latter half of the week. Both the ECMWF and the GFS are in agreement, with some not so subtle differences, in a large trough digging into the western CONUS by the middle part of the week. In response to the mid level trough a surface trough will likely form on the eastern side of the Rockies, which will open up the Gulf of Mexico to onshore moist advection. Where the question marks come in for the middle part of the week is how fast the mid level wave ejects into the Plains and how far north the low level moisture and more importantly the surface warm front can reach before the trough eventually ejects out. The faster solution presented by the ECMWF would indicate that the warm front would get held up along or just south of Interstate 70, leaving only a small portion of the CWA in the warm sector. Elevated thunderstorms north of the boundary certainly look favorable regardless of the warm front position, however the extent and magnitude of any potential severe weather will depend on where that warm front sets up. Given the faster solution of the ECMWF it appears that the trough will eject through the area early in the day on Thursday, which would be timed a bit wrong for well organized convective activity. The GFS would indicate a bit of a slower solution. The warm front still seems to stall a bit over the I-70 corridor, but the slower ejection of the main trough would keep the southern half of the CWA in the warm sector through both Wednesday and Thursday. Obviously, many details will shake out over the remaining days before Wednesday, but felt that the overall scenario would paint a favorable scenario for at least one or more periods of strong to severe thunderstorms for the middle part of next week. Both models clear the moisture out of the area as the wave moves to the east and a cold front scours out all the moisture. Gulf of Mexico return flow behind the surface ridge recommences by the weekend, increasing the chances for rain for Sat and Sun. && .AVIATION...(For the 06Z TAFS through 06Z Monday Night) Issued at 1136 PM CDT SUN MAR 30 2014 Strong winds will persist through the overnight hours ahead of a cold front that will sweep through the terminals mid-day Monday. Winds will veer quickly to the west behind the front but remain rather strong and gusty. Scattered showers and thunderstorms may develop in the vicinity of the terminals early Monday morning ahead of the front, but currently storm bases look to be at 4KFT or higher, so have kept VFR conditions prevailing. There is some potential for redevelopment of storms later in the day, but currently said redevelopment is expected to occur to the east of the terminals. && .FIRE WEATHER... ISSUED AT 402 PM CDT SUN MAR 30 2014 Expect southwesterly winds to persist through the day on Monday, similarly to Sunday. Winds will be sustained in the 15 to 25 mph range with gusts up to 35 mph. Early morning showers will be possible across most of the area, but expect that threat to be into central and eastern Missouri by the early afternoon to early evening hours. Late afternoon on Monday expect a rather dramatic wind shift, as southwesterly winds will likely switch to northwesterly winds at 15 to 25 mph by Monday evening. With better moisture moving into the area expect Monday's RH values to be a bit higher than Sunday's as current forecast RH values will be in the 30 to 40 percent range across most of the area. The far western zones, closest to the Missouri River may see RH values drop to around 20 to 30 percent. Will continue to monitor the fire weather threat for Monday, but at this point will hold off on any fire weather headlines. && .EAX WATCHES/WARNINGS/ADVISORIES... KS...NONE. MO...NONE. && DISCUSSION...Leighton AVIATION...Cutter FIRE WEATHER...Leighton
Hazardous weather outlook, Mar 30, 2:59 PM CDT, 13 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 259 PM CDT SUN MAR 30 2014 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-311600- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 259 PM CDT SUN MAR 30 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TODAY AND TONIGHT A RED FLAG WARNING AND A WINDY ADVISORY HAVE BEEN POSTED FOR PARTS OF THE REGION FROM NOON THROUGH 7 PM FOR STRONG WINDS AND CRITICAL FIRE DANGER. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.CRH.NOAA.GOV/IMAGES/FXC/EAX/EM1/EAX-EMBRIEFING1.PDF .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORMS WILL BE POSSIBLE EARLY MONDAY MORNING...AND POSSIBLE AGAIN DURING THE LATE AFTERNOON. STRONG TO POSSIBLY SEVERE THUNDERSTORMS ARE POSSIBLE ON WEDNESDAY. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.CRH.NOAA.GOV/IMAGES/FXC/EAX/EM1/EAX- EMBRIEFING1.PDF
The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 31, 3:54 AM CDT | Wind Advisory | EAX | Andrew, Atchison, Buchanan, Caldwell, Cass, Clay and 11 more | 18 hr |
Nearby
Red Flag Warnings in Missouri, 2014Red Flag Warnings in Kansas, 2014Every red flag warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.